MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Codes Material Puncture/Hole (1504); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924); Occlusion (1984)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 30 day post op cta identified a bilateral type 1b endoleak.Re-intervention was successfully completed on (b)(6) 2019, with implant of two ovation ix iliac limb extensions.
 
Additional Manufacturer Narrative
Based on description of the event and medical information available, clinical assessment confirmed the reported event of the type ib endoleak of the right iliac; however, the type ib endoleak of the left iliac is refuted.In addition, clinical assessment determined that there was evidence to reasonable suggest a type ia endoleak, sac growth of 8.5mm and partial occlusion of the left limb had occurred that was not included in the event as reported.These events were discovered on march 12, 2019, during review of the 1 month post implant ct scan.The type ib endoleak of the right iliac was related to the distal edge of the limb graft landing too high (at the level of the bifurcation) as the graft was not long enough to reach landing zone.This event is procedure related as the instruction for use (ifu) states the distal iliac landing zone should be at least 10mm.The type ia endoleak was anatomy related as the neck was 66°.The ifu states the neck should be less than or equal to 60°.The partial occlusion of the left ovation limb was related to placement of the limb 5.5mm lower than right which is user related.Procedure related harms for this complaint could not be determined.The final patient status was not reported.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8307533
Report Number3008011247-2019-00016
Device Sequence Number1634676
Product Code MIH
UDI-Device IdentifierM701TVIL1422120J1
UDI-Public+M701TVIL1422120J1/$$3210802FS07301861I
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Model NumberTV-IL1422120-J
Device Catalogue NumberTV-IL1422120-J
Device Lot NumberFS073018-61
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS073118-04).; OVATION IX MAIN BODY (LN FS061118-08).; OVATION IX ILIAC LIMB (LN FS073118-04); OVATION IX MAIN BODY (LN FS061118-08)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR